It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-27-2006, 03:55 AM   #1
Senior Member
(female)
 
Join Date: Jan 2006
Posts: 104
BoardBabe HB User
Does the pill cause constipation for you too?

I've been on the pill for a few months. So far I have gone from weighing 92 pounds to 109 in this short period, used to have a nice small waist and now it's like i'm a square shape . I have never weighed over 100 pounds before, am very short so this is a HUGE stress factor for me. I started feeling fat and stopped having sex with my boyfriend.

Other side effects include bloating, vaginal dryness, SEVERE MOODINESS like I am literally crazy sometimes and cry out of the blue too, very bad sleeping problems too.

The only good side-effect has been that my skin cleared up a lot.

Another problem has been that I have very bad constipation and my stools have been very small and DRY, mayabe a sign that I am also dehydrated because I always am either thirsty like crazy or hungry like no amount of food will satisfy my appetite.

I got off the pill a few days ago just so I could do #2 and get it out of my system, which finally happened this morning the good old way, normal large soft stool without constipation. I feel so much better, my mood is so much better...I am scared to go back on the pill and experience the roller coaster all over again. I am scared to gain more weight and continue feeling terrible. I am considering taking one pill every other day so it is milder.

I am imagining women who weigh 200 pounds taking the same dose as little me takes, and the brand I take, Cyclessa, has smaller dosages of hormone than some of the other ones I have read about...

will it be a problem taking one pill and skipping one day? I am going to try it out, am going to take 1 tomorrow, none the next, etc. Or else I'm thinking about cutting the pills in half and taking 1/2 the dosage, but then I have to do some math and calculate when exactly to switch to the next week's dosage and when to be on the sugar pill time and for how long...
__________________
Courage is not the towering oak that sees storms; it is the fragile blossom that opens in the snow.

Last edited by BoardBabe; 01-27-2006 at 04:00 AM.

 
Sponsors Lightbulb
   
Old 01-27-2006, 11:36 AM   #2
Veteran
(female)
 
Join Date: Apr 2003
Posts: 490
SunKissed HB User
Re: Does the pill cause constipation for you too?

i think the pill has caused constipation for me as well, and a LOT of weight gain..i might get off the pill for a while starting next month. i didnt have a bowel movement for almost a week when i started freaking out and ate a lot of fiber and drank a huge coffee then FINALLY went. the pill really has a lot of other negative side effects..

 
Old 01-27-2006, 03:18 PM   #3
Senior Member
(female)
 
Join Date: Jan 2006
Posts: 104
BoardBabe HB User
Re: Does the pill cause constipation for you too?

I do those things too, eat extra fiber and drink coffee, and still I miss my bowel movement and when it FINALLY happens it is so small and dry and I am so bloated that I know it's just sitting inside me adding to all the other bad side effects... but I hears from another poster that Alesse shouldn't give all these same side effect, I'm going to look up some info on that. I stopped taking the pill a few days ago so I coiuld really do a good #2 to get it all out, which did happen and I feel better, my plan was to go back on today but i'm scared like a chicken!
__________________
Courage is not the towering oak that sees storms; it is the fragile blossom that opens in the snow.

 
Old 01-27-2006, 08:30 PM   #4
Senior Veteran
(female)
 
Join Date: Apr 2005
Posts: 639
Daisies4monkeys HB User
Re: Does the pill cause constipation for you too?

If you do as you suggest, and take one pill and skip a day, you may as well just go off it totally, as it will not protect you from pregnancy at all. Most likely what you're experiencing is water weight gain. The constipation may well be from something entirely different. If it continues, try taking fiber suppliments and drinking more water. If that still doesn't help, see your doctor.

As to the other effects, the dryness and mood swings, talk to your doctor. If you've been on your pill longer then three months, it may we worth switching to a different pill to see what it's effect on you is. Each woman reacts differently to each pill, so you may need to try a few to find the one that "fits" you best.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does PCOS cause rapid hair loss? pila99 Hair Loss / Alopecia 2 08-05-2012 01:37 PM
Does this sound like ibs? dextra Irritable Bowel Syndrome (IBS) 2 12-20-2009 06:14 PM
What does it all mean? HPEmom Anemia 1 05-11-2009 07:34 PM
Does constipation cause weight gain? Pepper300 Diet & Nutrition 5 01-27-2009 08:20 AM
For those of you with constipation and bloating, what does the doc do? Jess75 Irritable Bowel Syndrome (IBS) 4 01-08-2007 05:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!